Jump to content
Scott sinard

Can't handle Zoloft

Recommended Posts

I've been on Zoloft for 4 days, 25 mg.i can't handle the way it makes me feel.the first 2 days weren't so bad, but these last 2 days have been really rough.i have Xanax to help but that's not working anymore.i don't know what to do, thinking about not taking it anymore.it really freaks me out.i don't think Zoloft is for me.ive never took any antidepressants before,this is my first time.

Share this post


Link to post
Share on other sites

I'm really sorry you're having a hard time. What kind of side effects is it causing you? What's been going on the past 2 days? 

I'm also no 25mg of Zoloft and have been on it for 18 days, and unsure if I'll continue as the agitation, restlessness, insomnia and increased anxiety has been intense for me, but I also know that is often a normal start up side effect for many people for the first 1-4 weeks of starting a new antidepressant. When I tried to up my dose things got really intense and I literally couldn't sit still so doctor had me back own to 25mg until my body adjusts, so I'm in limbo still. 

Share this post


Link to post
Share on other sites

Hi Scott!

I'm surprised you can already feel the effects of Zoloft after only 4 days. It personally took me about 2 weeks to feel some kind of difference. Maybe Zoloft isn't for you. The best thing to do would be to talk to your doctor and see if he/she can allow you to try another drug.
Anti-depressants feel weird and that is especially true when it's your first experience.

When I first started Zoloft, I didn't fully like the feeling because it made me feel lazy and empty. My doctor added a drug called Bupropion to the mix and it fixed it all!

It makes me think of something that happened in my life 6 years ago. I had my first "depression" diagnosis and was given an anti-depressent. After 10 days, it felt so weird and made me so uncomfortable that it made me put everything in different a perspective. It made me think that maybe I wasn't so bad if I could get much worse from a simple pill. That gave me enough energy to beat depression without medication.

I'd say, keep taking the meds unless it's going in a "dangerous" zone. If you can't deal with the different changes in the way you feel things, really just go see a doctor and discuss with him.

I hope you get better,
stay in touch!

Jonathan
 

Edited by JonathanP

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

×
×
  • Create New...